CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Gesztesy-F"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2013 | 2009 | 2008 | 2004 | 2000 | 1999 | 1997 | 1996 | 1995 | 1993 | 1992 | 1991 | 1987
Number of items: 25.

2013

Holden, Helge and Gesztesy, Fritz and Simon, Barry and Teschl, Gerald (2013) Spectral analysis, differential equations, and mathematical physics : a festschrift in honor of Fritz Gesztesy's 60th birthday. Proceedings of Symposia in Pure Mathematics. Vol.87. American Mathematical Society , Providence, RI. ISBN 978-0-8218-7574-2. https://resolver.caltech.edu/CaltechAUTHORS:20180806-091538693

2009

Gesztesy, Fritz and Zinchenko, Maxim (2009) Local spectral properties of reflectionless Jacobi, CMV, and Schrödinger operators. Journal of Differential Equations, 246 (1). pp. 78-107. ISSN 0022-0396. https://resolver.caltech.edu/CaltechAUTHORS:GESjde09

Clark, Stephen and Gesztesy, Fritz and Zinchenko, Maxim (2009) Minimal Rank Decoupling of Full-Lattice CMV Operators with Scalar- and Matrix-Valued Verblunsky Coefficients. In: Difference Equations and Applications. Uğur-Bahçeşehir University Publishing Company , Istanbul, Turkey, pp. 19-59. https://resolver.caltech.edu/CaltechAUTHORS:20180814-084016042

2008

Gesztesy, Fritz and Makarov, Konstantin A. and Zinchenko, Maxim (2008) Essential closures and AC spectra for reflectionless CMV, Jacobi, and Schrödinger operators revisited. Acta Applicandae Mathematicae, 103 (3). pp. 315-339. ISSN 0167-8019. https://resolver.caltech.edu/CaltechAUTHORS:20090810-122708702

Clark, Stephen and Gesztesy, Fritz and Zinchenko, Maxim (2008) Borg-Marchenko-type Uniqueness Results for CMV Operators. . (Submitted) https://resolver.caltech.edu/CaltechAUTHORS:20180815-102223378

2004

Gesztesy, Fritz and Simon, Barry (2004) Connectedness of the Isospectral Manifold for One-Dimensional Half-Line Schrödinger Operators. Journal of Statistical Physics, 116 (1-4). pp. 361-365. ISSN 0022-4715. https://resolver.caltech.edu/CaltechAUTHORS:20170801-075355675

2000

Gesztesy, Fritz and Simon, Barry (2000) Inverse spectral analysis with partial information on the potential, II. The case of discrete spectrum. Transactions of the American Mathematical Society, 352 (6). pp. 2765-2787. ISSN 0002-9947. https://resolver.caltech.edu/CaltechAUTHORS:20180511-153128441

Gesztesy, Fritz and Simon, Barry (2000) On Local Borg–Marchenko Uniqueness Results. Communications in Mathematical Physics, 211 (2). pp. 273-287. ISSN 0010-3616. https://resolver.caltech.edu/CaltechAUTHORS:20170801-072515055

1999

Gesztesy, Fritz and Simon, Barry (1999) On the determination of a potential from three spectra. In: Differential Operators and Spectral Theory. Translations. Series 2, American mathematical society. No.189. American Mathematical Society , Province, pp. 85-92. ISBN 978-0-8218-1387-4. https://resolver.caltech.edu/CaltechAUTHORS:20170918-110240939

1997

Gesztesy, Fritz and Simon, Barry (1997) m-Functions and inverse spectral analysis for finite and semi-infinite Jacobi matrices. Journal d'Analyse Mathématique, 73 (1). pp. 267-297. ISSN 0021-7670. https://resolver.caltech.edu/CaltechAUTHORS:20180110-165033558

del Rio, Rafael and Gesztesy, Fritz and Simon, Barry (1997) Inverse spectral analysis with partial information on the potential. III. Updating boundary conditions. International Mathematics Research Notices, 1997 (15). pp. 751-758. ISSN 1073-7928. https://resolver.caltech.edu/CaltechAUTHORS:20170918-101826478

1996

Gesztesy, F. and Simon, B. and Teschl, G. (1996) Spectral deformations of one-dimensional Schrödinger operators. Journal d'Analyse Mathématique, 70 (1). pp. 267-324. ISSN 0021-7670. https://resolver.caltech.edu/CaltechAUTHORS:20180315-135902699

Gesztesy, F. and Holden, H. and Simon, B. et al. (1996) A Trace Formula for Multidimensional Schrödinger Operators. Journal of Functional Analysis, 141 (2). pp. 449-465. ISSN 0022-1236. https://resolver.caltech.edu/CaltechAUTHORS:20170912-095106346

Gesztesy, F. and Simon, B. and Teschl, G. (1996) Zeros of the Wronskian and Renormalized Oscillation Theory. American Journal of Mathematics, 118 (3). pp. 571-594. ISSN 0002-9327. https://resolver.caltech.edu/CaltechAUTHORS:20170918-100353730

Gesztesy, F. and Simon, B. (1996) Uniqueness theorems in inverse spectral theory for one-dimensional Schrödinger operators. Transactions of the American Mathematical Society, 348 (1). pp. 349-373. ISSN 0002-9947. https://resolver.caltech.edu/CaltechAUTHORS:20120208-090710174

1995

Gesztesy, F. and Holden, H. and Simon, B. (1995) Absolute Summability of the Trace Relation for Certain Schrödinger Operators. Communications in Mathematical Physics, 168 (1). pp. 137-161. ISSN 0010-3616. https://resolver.caltech.edu/CaltechAUTHORS:20180315-131739823

Gesztesy, F. and Simon, B. (1995) Rank One Perturbations at Infinite Coupling. Journal of Functional Analysis, 128 (1). pp. 245-252. ISSN 0022-1236. https://resolver.caltech.edu/CaltechAUTHORS:20170906-143042594

Gesztesy, F. and Holden, H. and Simon, B. et al. (1995) Higher order trace relations for Schrödinger operators. Reviews in Mathematical Physics, 7 (6). pp. 893-922. ISSN 0129-055X. https://resolver.caltech.edu/CaltechAUTHORS:20170918-092925572

1993

Gesztesy, F. and Holden, H. and Simon, B. et al. (1993) On the Toda and Kac-van Moerbeke systems. Transactions of the American Mathematical Society, 339 (2). pp. 849-868. ISSN 0002-9947. https://resolver.caltech.edu/CaltechAUTHORS:20180413-111511219

Gesztesy, F. and Holden, H. and Simon, B. et al. (1993) Trace formulae and inverse spectral theory for Schrödinger operators. Bulletin of the American Mathematical Society, 29 (2). pp. 250-256. ISSN 0273-0979. https://resolver.caltech.edu/CaltechAUTHORS:20180413-112125582

Gesztesy, F. and Simon, B. (1993) A Short Proof of Zheludev's Theorem. Transactions of the American Mathematical Society, 335 (1). pp. 329-340. ISSN 0002-9947. https://resolver.caltech.edu/CaltechAUTHORS:20171120-095049793

1992

Gesztesy, F. and Graf, G. M. and Simon, B. (1992) The ground state energy of Schrödinger operators. Communications in Mathematical Physics, 150 (2). pp. 375-384. ISSN 0010-3616. https://resolver.caltech.edu/CaltechAUTHORS:20180313-152512594

1991

Gesztesy, F. and Holden, H. and Saab, E. et al. (1991) Explicit construction of solutions of the modified Kadomtsev-Petviashvili equation. Journal of Functional Analysis, 98 (1). pp. 211-228. ISSN 0022-1236. https://resolver.caltech.edu/CaltechAUTHORS:20170810-072646814

Gesztesy, F. and Schweiger, W. and Simon, B. (1991) Commutation methods applied to the mKdV-equation. Transactions of the American Mathematical Society, 324 (2). pp. 465-525. ISSN 0002-9947. https://resolver.caltech.edu/CaltechAUTHORS:20170408-144611234

1987

Bollé, D. and Gesztesy, F. and Grosse, H. et al. (1987) Witten index, axial anomaly, and Krein's spectral shift function in supersymmetric quantum mechanics. Journal of Mathematical Physics, 28 (7). pp. 1512-1525. ISSN 0022-2488. https://resolver.caltech.edu/CaltechAUTHORS:20120622-081911618

This list was generated on Tue Oct 22 20:52:19 2019 PDT.